# SDR CALA2015102100861

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 54,263 hours, 18,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY READS AS FOLLOWS, HOLES 1, 2, 3 IN SEAT TRACK FLANGES, AT STATION 727B, RBL 24.75, HAVE CRACK INDICATION WHEN PERFORMING HFEC.  REFERENCE EA 5320-02076 OP 4 STEP 5 2, AD 2013-23-04.  REPAIRED SEAT TRACK FLANGES IAW ECRA 5320-02508.  SEE WIPS & TASKS ENTERED ON FLEET CYCLE LP 977832, FOR ALL WORK STEPS PERFORMED.  SDR WILL BE GENERATED USING THIS LP 9781474.
